MathSciNet Relay Station
MathSciNet bibliographic data
MR336467 (49 #1241) 47H05
Portnov, V. R. Conditions for normal solvability in the sense of Hausdorff of a certain nonlinear problem. (Russian) Dokl. Akad. Nauk SSSR 209 (1973), 555–557.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement